# SDR SWAA2021112346276

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737
- Aircraft serial: 34862
- Aircraft time: 50,676 hours, 27,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SAC DOOR GIRT BAR DIFFICULT TO INSTALL ; / [01] ADJUSTED GIRT BAR AS REQUIRED PER S.I.P
